American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tim Netzer. An elementary proof of Schmüdgen's theorem on the moment problem of closed semi-algebraic sets. Proc. Amer. Math. Soc. 136 (2008) 529-537. MR 2358493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lih-Chung Wang and Chih-Rung Chen. Generalized Tchakaloff's theorem for semi-spectral measures. Proc. Amer. Math. Soc. 131 (2003) 2201-2207. MR 1963768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Torben Maack Bisgaard. Stieltjes moment sequences and positive definite matrix sequences. Proc. Amer. Math. Soc. 126 (1998) 3227-3237. MR 1452793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mihai Putinar. A note on Tchakaloff's Theorem. Proc. Amer. Math. Soc. 125 (1997) 2409-2414. MR 1389533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christian Berg and Antonio J. Duran. Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde . Proc. Amer. Math. Soc. 125 (1997) 523-530. MR 1353377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Bisgaard. Positive definite operator sequences . Proc. Amer. Math. Soc. 121 (1994) 1185-1191. MR 1197531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ana Lía Durán and Ricardo Estrada. Strong moment problems for rapidly decreasing smooth functions . Proc. Amer. Math. Soc. 120 (1994) 529-534. MR 1164143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuan Xu. Unbounded commuting operators and multivariate orthogonal polynomials . Proc. Amer. Math. Soc. 119 (1993) 1223-1231. MR 1165065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Luminiţa Lemnete. An operator-valued moment problem . Proc. Amer. Math. Soc. 112 (1991) 1023-1028. MR 1059628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Antonio J. Duran. The Stieltjes moments problem for rapidly decreasing functions . Proc. Amer. Math. Soc. 107 (1989) 731-741. MR 984787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. D. Chandler. Moment problems for compact sets . Proc. Amer. Math. Soc. 104 (1988) 1134-1140. MR 942632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David C. Cox. A sharp inequality for the $p$-center of gravity of a random variable . Proc. Amer. Math. Soc. 93 (1985) 106-110. MR 766538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christian Berg. On the preservation of determinacy under convolution . Proc. Amer. Math. Soc. 93 (1985) 351-357. MR 770553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ralph deLaubenfels. $m$-accretive operators with $m$-dispersive resolvents . Proc. Amer. Math. Soc. 92 (1984) 273-276. MR 754719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. S. Hwang and G. D. Lin. On a generalized moment problem. II . Proc. Amer. Math. Soc. 91 (1984) 577-580. MR 746093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rupert Lasser. On the problem of modified moments . Proc. Amer. Math. Soc. 90 (1984) 360-362. MR 728348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. S. Hwang. On a generalized moment problem . Proc. Amer. Math. Soc. 87 (1983) 88-89. MR 677238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1